About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Aug 14, 2018 · Trying to recover from a c.diff infection in Digestive Health

Just got back from the GI doctor. He stopped the Flagyl and I start Vancomycin for a total of 14 days. Due to diarrhea started again at the 3am this morning! Which I crazing seeing how I can’t eat! I am praying that this antibiotic isn’t as harsh as the Flagyl. My blood pressure is now high and still having tachycardia!! This C Diff is no joke and just when I think it’s over BAM here we go again. For those that pray please send them my way. My children and husband need me. I am so sick of being weak and shaky!!

Aug 13, 2018 · Trying to recover from a c.diff infection in Digestive Health

I was Diagnosed with C Diff and started on Flagyl 500 mg three times a day 9 days ago. I seriously feel alone. I am unsure if it’s the antibiotics or C diff but I feel horrible. I was admitted to the hospital for four days. They had to give me Atavan and Phenogran to help me sleep. Since I’ve been home I CAN’T eat or SLEEP! My heart rate is high and my anxiety has become unbearable was give ln Xanax .5mg. I go see a GI tomorrow’sI HOPE AND PRAY I can’t stop these awful antibiotics!! Has anyone else felt this was on Flagly